# SDR CA150930005

- Difficulty date: September 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 12,021 hours
- Engine: Lyc LO360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: PIM0010
- Condition: Blocked
- Location: Exhaust
- Part time: 1,358 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOTS REPORTED THAT THE RT ENGINE WAS RUNNING ROUGH IN CRUISE FLIGHT. MAINTENANCE FOUND THAT THE RT ENGINE FORWARD MUFFLER TAILPIPE WAS ALMOST COMPLETELY BLOCKED WITH THE INTERNAL PIPE JAMMED INTO IT.  A NEW MUFFLER WAS INSTALLED. THE INTERNAL FAILURE OF THE MUFFLER HAS BEEN DOCUMENTED ON SEVERAL SDR`S.
